# SDR AU970142

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 836752R
- Condition: Cracked
- Location: Nr 2 Main Supprt
- Component: Cont, O470
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CRANKCASE NO2 MAIN BEARING SUPPORT CRACKED - EVIDENCE OF MAIN BEARING SADDLE FRETTING - FOUND DURING BULK STRIP FOLLOWING PROPELLER STRIKE
